| Model Number |
100/166/075 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the cuff cannot be kept "constant" in the operating room.There was unknown patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
H3 and h6.Evaluation codes: updated.One device sample was received in used condition, in a plastic bag.During visual inspection no damage or other defects were detected on the sample.An inflation and leak test were performed, and the sample passed and worked as expected.The complaint was not confirmed/duplicated.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.